The multiplicative Jordan decomposition in group rings. II

Hales, Alfred W. ; Passi, Inder Bir S. ; Wilson, Lawrence E. (2007) The multiplicative Jordan decomposition in group rings. II Journal of Algebra, 316 (1). pp. 109-132. ISSN 0021-8693

Full text not available from this repository.

Official URL:

Related URL:


We classify the finite 2-groups Z[G] whose integral group rings have the multiplicative Jordan decomposition property. In addition to those cases already known, these include three further cases of order thirty-two and no others. We also give a theorem which severely restricts the structure of those finite groups Z[G] with having this property which are not of order 2a3b for some a,b.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Integral Group Ring; Unit Group; Semisimple Element; Unipotent Element; Jordan Decomposition; Wedderburn Decomposition; 2-group
ID Code:56786
Deposited On:25 Aug 2011 10:05
Last Modified:25 Aug 2011 10:05

Repository Staff Only: item control page